# SDR 99ZZZX3457

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575T
- Make and model: Beech B200
- Aircraft serial: BB1384
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD CRACKED IN-FLIGHT ON GAL/FAI LEG.  LANDED AT FAI.
